# SDR C2XA97BT034

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD3127
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 3A INSPECTION OPERATIONAL CHECK WAS PERFORMED OF EMERGENCY LIGHTING SYSTEM.  FOUND CEILING LIGHT 4WL AND FLOOR TRACK LIGHTING 2, 4, 6, AND 8TH FAILED TEST, REF CARD NR 33-50-00-OPT.  CLEANED BATTERY PACK TERMINALS AT POWER SUPPLY 29WL FOR FORWARD FLOOR TRACK LIGHTS AND REMOVED AND REPLACED BATTERY PACK AT POWER SUPPLY 10WL AND OPS CHECKED SYSTEM GOOD.  (M)
